MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 5 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 5 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf uni tib tray sz c rm pma catalog #: 154723 lot #: 596480, medical product: oxf twin-peg cmntd fem md pma catalog #: 161469 lot #: 829370.Associated products: medical product: refobacin bc r 1x40 us catalog #: 110034355 lot #: 730bae2909, medical product: clearmix single double mix catalog #: 414701 lot #: 19463.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00715, 3002806535-2019-00717.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee procedure.Subsequently, the patient was revised due to unknown reason.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee procedure.Subsequently, the patient was revised due to osteoarthritis.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF ANAT BRG RT MD SIZE 5 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8953464
Report Number3002806535-2019-00716
Device Sequence Number2418301
Product Code NRA
UDI-Device Identifier05019279786237
UDI-Public05019279786237
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2022
Device Model NumberN/A
Device Catalogue Number159577
Device Lot Number540190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer10/21/2019
11/14/2019
Initial Report FDA Received Date09/02/2019
Supplement Report FDA Received Date11/13/2019
11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;